Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child suffering from allergy, asthma. Taking montelukast, ascoril ls sy. Side effect? Is it safe?

My son is 4 years & 4 months old. He is suffering from allergy , asthma . He is prescribed by paeditrician to take montelukast 5 mg for 6 months, ascoril ls sy(when necessary). Now this therapy/preventive measure is safe for his future days? is there any side effect of these drugs? i am worried, please guide me & give details of this query. my contact no is +0000. my email id is YYYY@YYYY
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
Montelukast is a kind of new medication as prevention for allergy asthma disorders and it's recommended for children above 4 yrs safely. This tablet must be swallowed as a whole and should not be crushed. there are no known side effects for the dose you are giving to your kid. I feel you should avoid giving ascoril to your child as oral medications for asthma is not a very effective way of treating it because of its lack of efficacy.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor